×

Found 468 Documents (Results 1–100)

100
MathJax

Mean-square approximation of iterated Ito and Stratonovich stochastic integrals: method of generalized multiple Fourier series. Application to numerical integration of Ito SDEs and semilinear SPDEs. (English) Zbl 07510840

PDF BibTeX XML Cite
Full Text: Link Link

Iterated jackknives and two-sided variance inequalities. (English) Zbl 1442.62163

Gozlan, Nathael (ed.) et al., High dimensional probability VIII. The Oaxaca volume. Selected papers based on the presentations at the 8th conference on high-dimensional probability, HDP VIII, Casa Matemática Oaxaca (CMO), Mexico, May 28 – June 2, 2017. Cham: Birkhäuser. Prog. Probab. 74, 33-40 (2019).
MSC:  62J10 62G30 60E15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Near-linearity and open induction. (English) Zbl 1429.03144

Cégielski, Patrick (ed.) et al., Studies in weak arithmetics. Volume 3. Papers based on the conference “Journées sur les Arithmétiques Faibles (Weak Arithmetics Days)” (JAF33), University of Gothenburg, Gothenburg, Sweden, June 16–18, 2014 and the conference (JAF34), CUNY, New York, NY, USA, July 7–9, 2015. Stanford, CA: CSLI Publications. CSLI Lect. Notes 217, 131-151 (2016).
MSC:  03C62 03F30 11U10
PDF BibTeX XML Cite

Integral representations related to complex partial differential operators. (English) Zbl 1323.31005

Mohapatra, Ram N. (ed.) et al., Mathematics and computing. Selected papers based on the presentations at the 2nd international conference, ICMC, Haldia, India, January 5–10, 2015. New Delhi: Springer (ISBN 978-81-322-2451-8/hbk; 978-81-322-2452-5/ebook). Springer Proceedings in Mathematics & Statistics 139, 1-17 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software